# SDR UIEA2025011300044

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACHMENT POINTS OF ANTENNA SATCOM BETWEEN STA 977 AND STA 1043, STGR 1L AND STGR 1R. ( CORROSION ON ATTACHMENT POINTS OF ANTENNA SATCOM BETWEEN STA 977 AND STA 1043, STGR IL AND STGR IR WAS REWORKED AND EVALUATED. FOUND WITHIN ALLOWABLE LIMITS IAW SRM 53-00-01-IA-I FIG. 101 REV. 127 15-DEC-2024 CORROSION LEVEL 1. )
